CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
Weak Universality of the Dynamical Phi(4)(3) Model on the Whole Space 期刊论文
POTENTIAL ANALYSIS, 2021, 页码: 36
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
Phi(4)(3) model  Paracontrolled distributions  Weak universality  Space-time white noise  Renormalisation  
On Ill- and Well-Posedness of Dissipative Martingale Solutions to Stochastic 3D Euler Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2021, 页码: 65
Authors:  Hofmanova, Martina;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:65/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:88/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form